About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 315868, 14 pages
http://dx.doi.org/10.1155/2012/315868
Research Article

An Application of Monte-Carlo-Based Sensitivity Analysis on the Overlap in Discriminant Analysis

Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran

Received 22 June 2012; Revised 21 September 2012; Accepted 25 September 2012

Academic Editor: George Jaiani

Copyright © 2012 S. Razmyan and F. Hosseinzadeh Lotfi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Razmyan and F. Hosseinzadeh Lotfi, “An Application of Monte-Carlo-Based Sensitivity Analysis on the Overlap in Discriminant Analysis,” Journal of Applied Mathematics, vol. 2012, Article ID 315868, 14 pages, 2012. doi:10.1155/2012/315868